Linear transformations that preserve the assignment on $R=E_m$ and $S=(s_1,\cdot,s_n)$
Bull. Korean Math. Soc. 1996 Vol. 33, No. 2, 311-318
Gwang Yeon Lee
Hanseo University
Abstract : For positive integral vectors $R=(r_1,\cdots,r_m)$ and $S=(s_1,\cdots,s_n)$, we consider the class ${\Cal U}(R,S)$ of all $m\times n$ matrices of 0's and 1's with row sum vector $R$ and column sum vector $S$. Let $\overline{{\Cal U}(R,S)}$ denote the convex hull of ${\Cal U}(R,S)$. A vector $E_m$ denote the $m$-tuple of 1's. Let $R=E_m$ and $S=(s_1,\cdots,s_n)$ with $s_1+\cdots+s_n=m$. In this paper, we consider a linear transformations that preserve the assignment on $\overline{{\Cal U}(R,S)}$.
Keywords : assignment function, linear preserver, bipartite graph
MSC numbers : 05C50, 15A04
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd